# SDR 2008UALA03182

- Difficulty date: June 3, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 27,047 hours, 11,215 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Leaking
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

NR 2R DOOR ASSIST BOTTLE WILL NOT HOLD AIR.  FOUND BOTTLE EMPTY.  FOUND LEAKING AT O-RING FOR SCHRADER VALVE.  REPLACED SCHRADRER VALVE AND PACKINGS, RESERVICED BOTTLE.
